By Topic

On conditions guaranteeing two polynomial matrices possess identical zero structures

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Pugh, A.C. ; Dept. of Math. Sci., Loughborough Univ. of Technol., UK ; Johnson, D.S. ; Hayton, G.E.

Some sufficient conditions for two polynomial matrices to simultaneously possess identical finite and infinite zero structures are developed. A special case of this problem, that of obtaining conditions under which a polynomial matrix has no infinite zeros, is also considered and certain connections with previous work are established

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 9 )